Psycho-Babble Medication Thread 1054255

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

morning grog/fog/ due to benzos or sleep meds

Posted by marcus1968 on November 13, 2013, at 10:59:56

Hello anyone have any ideas on getting rid of morning brain fog/depersonalization due to benzo
or sleep aids at night? I sleep very well but wake up a heavy headed zombie like mess for hours.

 

Re: morning grog/fog/ due to benzos or sleep meds marcus1968

Posted by Phillipa on November 13, 2013, at 11:28:38

In reply to morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 13, 2013, at 10:59:56

After 43 years on benzos I wake depressed and hopeless and as the day goes by I feel a bit better. Does this happen to you to? Been thinking yet again of getting off this merry go round of meds. Phillipa

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by marcus1968 on November 13, 2013, at 11:41:01

In reply to Re: morning grog/fog/ due to benzos or sleep meds marcus1968, posted by Phillipa on November 13, 2013, at 11:28:38

hi phillipa yes I feel the same every morning, it is so frustrating because I get my 7 and 10 year old kids ready for school in the morning and I work 2nd shift so I don't see them only in the mornings and I am so groggy/depersonalized first thing in the a.m. I can't even enjoy my beloved children for the little bit of time in the a.m. I feel like I am a stranger to myself and all of my feelings emotions are completely shut off upon awaking, it gets better as day goes on but still
it stinks

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by gadchik on November 13, 2013, at 11:53:32

In reply to Re: morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 13, 2013, at 11:41:01

Im beginning to not like the way I feel in the night and in the morning too. Sometimes, in mid night, I awaken just slightly, and have felt exteme sadness, same as I felt when in a breakdown. In morning, sometimes I just feel disconnected to my feelings and groggy. im also going thru menopause, so I dont know what's what. I have to say i have days when I feel great 24hrs. Ive wanted to get off of klonopin for awhile, and just keep swallowing the pill every night...

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by ed_uk2010 on November 13, 2013, at 14:38:06

In reply to morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 13, 2013, at 10:59:56

> Hello anyone have any ideas on getting rid of morning brain fog/depersonalization due to benzo
> or sleep aids at night? I sleep very well but wake up a heavy headed zombie like mess for hours.

Specifically, which sleep aid(s) are you taking Marcus?

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by marcus1968 on November 13, 2013, at 15:35:02

In reply to Re: morning grog/fog/ due to benzos or sleep meds, posted by ed_uk2010 on November 13, 2013, at 14:38:06

Hi ed
remeron 1 mg./klonopin

 

Re: morning grog/fog/ due to benzos or sleep meds marcus1968

Posted by Fiat500 on November 13, 2013, at 23:23:23

In reply to Re: morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 13, 2013, at 15:35:02

I am essentially on the same combo of remeron and klonopin. How long have you taken them for? The drowsiness for me has completely worn off however I have been on the 2 for ages.

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by marcus1968 on November 14, 2013, at 8:47:22

In reply to Re: morning grog/fog/ due to benzos or sleep meds marcus1968, posted by Fiat500 on November 13, 2013, at 23:23:23

Hello Fiat 500 how much remeron do you take?
Does it help you?

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by joef on November 14, 2013, at 10:37:48

In reply to Re: morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 14, 2013, at 8:47:22

unisom works great ..take it with klonopin...now to try to wean off the klonopin...1 mg

 

Re: morning grog/fog/ due to benzos or sleep meds

Posted by ed_uk2010 on November 14, 2013, at 13:25:35

In reply to Re: morning grog/fog/ due to benzos or sleep meds, posted by marcus1968 on November 13, 2013, at 15:35:02

> Hi ed
> remeron 1 mg./klonopin

Mirtazapine and clonazepam are both long-acting meds which tend to cause a hangover effect. Unless you require clonazepam for severe daytime anxiety, it might be better to use a shorter acting night sedative. Bear in mind, most benzos lose much of their sleep inducing potency after a few weeks. None are ideal for long-term use.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.